Jump to content
Sign in to follow this  

Recommended Posts

Hi guys, I'm currently taking lexapro and was on Zoloft before. I am having extremely horrible sexual side effects, I absolutely hate the thought about it, don't like fore play, seems to be uncomfortable, also I've been rushing my boyfriend to finish. I use to enjoy sex all the time. It feels like a choir to me which I hate and it is taking a toll on my relationship. I was looking up things online and read about serzone, I read comments on people who have used it and seemed to be all men that mentioned not having and sexual side effects anymore. I am a woman and want to know a woman's input on the medication before talking to my doctor about it. If anyone can give me any information it would be very much appreciated. Thank you in advance!

Edited by Jrensz

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...